Cohen-Macaulay modules on hypersurface singularities I.
Inventiones mathematicae (1987)
- Volume: 88, page 153-164
- ISSN: 0020-9910; 1432-1297/e
Access Full Article
topHow to cite
topCitations in EuDML Documents
top- Maria Chiara Brambilla, Daniele Faenzi, Spazi di moduli di fasci aritmeticamente Cohen-Macaulay su varietà di Fano della serie principale
- Enrique Arrondo, Ignacio Sols, On congruences of lines in the projective space (Chapter 6 written in collaboration with M. Pedreira)
- Dorin Popescu, Marko Roczen, Indecomposable Cohen-Macaulay modules and irreducible maps